# SDR USAA2014111100005

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 20,742 hours, 2,907 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK TOP COMPOSITE SURFACE OF FLOORBOARD PULLED UP BETWEEN FRAME 22 TO 25 ON LT SIDE.  REPLACED FLOOR PANEL 231NF IAW SRM 53-02-00 & IRM 9701 REV G.
